# SDR 2013FA0000324

- Difficulty date: May 15, 2013
- Submitted: June 7, 2013
- Operation: General aviation
- Aircraft: N802CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0102
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 2055450000
- Condition: Cracked
- Location: Tower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A CRACK ON LOWER LT CORNER OF RUDDER TOWER,  ALONG WELD.  INSTALLED NEW PN 20-5545-05-00, WHICH HAD BEEN REINFORCED.  INSPECT RUDDER TOWER DURING 200 HR INSP WHEN THE RUDDER IS OFF.
